s'authentifier
version française rss feed
HAL : hal-00739310, version 1

Fiche concise  Récupérer au format
On a Generalization of the Binomial Distribution and Its Poisson-like Limit
Curado E.M.F., Gazeau J.-P., Rodrigues L.M.C.S.
Journal of Statistical Physics 146 (2012) 264-280 - http://hal.archives-ouvertes.fr/hal-00739310
Physique/Matière Condensée/Mécanique statistique
Physique/Physique mathématique
Mathématiques/Physique mathématique
Physique/Physique Quantique
On a Generalization of the Binomial Distribution and Its Poisson-like Limit
E.M.F. Curado, J.-P. Gazeau1, L.M.C.S. Rodrigues
1 :  APC - UMR 7164 - AstroParticule et Cosmologie
http://www.apc.univ-paris7.fr/
CNRS : UMR7164 – IN2P3 – Observatoire de Paris – Université Paris VII - Paris Diderot – CEA : DSM/IRFU
APC - UMR 7164, Université Paris Diderot, 10 rue Alice Domon et Léonie Duquet, case postale 7020, F-75205 Paris Cedex 13
France
APC - THEORIE
We examine a generalization of the binomial distribution associated with a strictly increasing sequence of numbers and we prove its Poisson-like limit. Such generalizations might be found in quantum optics with imperfect detection. We discuss under which conditions this distribution can have a probabilistic interpretation.
Anglais
19/05/2011

Journal of Statistical Physics (J. Stat. Phys.)
Publisher Springer Verlag (Germany)
ISSN 0022-4715 (eISSN : 1572-9613)
internationale
Articles dans des revues avec comité de lecture
01/2012
146
264-280

17 pages, 6 figures

Lien vers le texte intégral : 
http://fr.arXiv.org/abs/1105.3889